# SDR 2007UALA01887

- Difficulty date: June 7, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 21,482 hours, 8,343 cycles
- Engine: Iae V2522A5
- Engine time: 21,482 hours, 8,343 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Deoiler
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HIGH OIL CONSUMPTION EXCEEDS LIMIT.  FOUND NR 2 ENG DEOILER OVERBOARD AIR DRIPPING OIL AT A RATE OF 40 DROPS-MIN AT ABOVE IDLE SPEED.  REPLACED DEOILER SEAL AND BREATHER TUBE PACKING.
